# SDR REXA2022081700656

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670342563
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY FLOORBOARD SUPPORT ANGLE AT FS280 HAS CORROSION LOCATED AND DRILLED NEW SERVICEABLE AVIONICS BAY FLOORBOARD SUPPORT ANGLE P/N CC670-34256-3 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND INSTALLED  IAW CRJ-900 SRM 51-42-06-001-001-A01
